# SDR MALA010670

- Difficulty date: August 21, 2001
- Submitted: September 5, 2001
- Operation: Air carrier
- Aircraft: N437XJ
- Make and model: Saab 340B
- Aircraft serial: 340B437
- Aircraft time: 9,031 hours, 10,264 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Angle
- Part number: 7253721471
- Condition: Corroded
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

During 4K-check in CWA, Angle on Frame 272 is corroded between RH Galley Seat Track and RH Fwd Emergency Exit.  Maintenance replaced Angle PN 7253721-471 on Frame 272 RH Galley Seat Track and RH Fwd Emergency Exit IAW Saab SRM 51.
